I have several health problems including Hypertension. I have experienced hair loss on several different occasions over the last 30 years. Every time (excluding my current problem with hair loss) it was a drug to lower my blood pressure causing the hair loss. I told my doctor, she changed the drug, end of losing my hair. As a footnote I will tell you what I learned through this. Once you are losing your hair from a drug, it's six month before your hair really start growing back. The hair loss slowed down and stopped as soon as I stopped taking the drug but it took time for my system to recover. This isn't a very professional way to explain it, but this is how my doctor explained it and it turned out to be true.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 May 2016 • 0 answers
Posted 16 May 2016 • 1 answer
Posted 16 May 2016 • 2 answers
Posted 16 May 2016 • 4 answers
Has anyone here who has hypothyroidism issues started having a problem with hair thinning/hair loss?
Posted 16 May 2016 • 3 answers